# SDR REXA2019102431490

- Difficulty date: October 3, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BBDREF005904113
- Condition: Corroded
- Location: Bs 581-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SIDE SEAT RAIL FROM [FS581 TO FS661+16] [FS661+16 TO FS669.40] , AT STGR 15L AND STGR 15R  AT PAX CABIN. (CPAX).( TCI 53-20-217)
SUMMARY OF NRC:00156 CORROSION LEVEL # 2 ON SIDE SEAT RAILS ON SECTIONS [FS581 TO FS661+16] [FS661+16 TO FS669.40] , AT STGR 15LH AND STGR 15RH WERE REPLACED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG.A07) AND SR
M 51-41-02-001-001-A01.
